# SDR FDEA201904180835

- Difficulty date: April 18, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADIND EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STATION XOS 625 - 629 AS FOUND WITH CRACK. REPAIR CARRIED OUT AT LEFT HAND WING LEADIND EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STATION XOS 625 - 629 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
